MAUDE Adverse Event Report: Arthrocare Corporation SUPER TURBOVAC 90 ICW; Electrosurgical, Cutting & Coagulation & Accessories

Arthrocare Corporation SUPER TURBOVAC 90 ICW; Electrosurgical, Cutting & Coagulation & Accessories
Catalog Number ASC4250-01
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
SUPER TURBOVAC 90 ICW
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Arthrocare Corporation
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
Arthrocare Corporation
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
+1(512)391-3905
MDR Report Key50245178
Report Number3006524618-2026-00416
Device Sequence Number15970044
Product Code GEI
UDI-Device Identifier00817470006421
UDI-Public00817470006421
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASC4250-01
Device Lot Number2181890
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown